# SDR IPXA2024022781374

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 22,701 hours, 15,413 cycles
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Flamed Out
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO TPA, OUT OF FL200,RIGHT ENGINE FLAMED OUT. ACCOMPLISHED QRH & LANDED, "R ENG LP PUMP" STATUS MSG DISPLAYED. DID NOT ATTEMPT RELIGHT. OPEN
